# SDR HNAA2014062400188

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 64,065 hours, 71,389 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEVERE PROPELLER VIBRATION.  SHIMED NR 100 AND 200 PROPELLER BLADES IAW MM 61-10-00.  .  OPS CHECKED GOOD DURING ENGINE RUNS.
